FIXED POINT RESULTS FOR (A)over-tilde-CONTRACTIONS IN SOFT METRIC SPACES


GÜNER E. , ÇETKİN V. , AYGÜN H.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.36, no.2, pp.315-323, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.315-323

Abstract

In the present paper, we aim to establish a new class of soft mappings called soft (A)over tilde>-contraction mappings, and also obtain fixed point and common fixed point results in soft metric spaces by using these mappings.